"Application of Newman's Technique to Coupled, Nonlinear Partial Differ" by John Van Zee, Mark A. Edmund et al.
 

Application of Newman's Technique to Coupled, Nonlinear Partial Differential Equations

Document Type

Article

Rights

©Industrial & Engineering Chemistry Fundamentals 1980, American Chemical Society.

Zee, J. V., Edmund, M. A., & White, R. E. (November 1980). Application of Newman’s Technique to Coupled, Nonlinear Partial Differential Equations. Industrial & Engineering Chemistry Fundamentals, 19 (4), 438-440. http://dx.doi.org/10.1021/i160076a021

Share

COinS